Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have irregular low grade fever and aches through the body. What disease am I suffering from ?

Hello! I am a girl of age 20. I have irregular low grade fever and aches here and there in my body including head abdomen . I have had many antibiotic courses for typhoid and malaria in the past 6 months but now it doesn t seem to be that disease. I have also experienced unexpected enlargement of abdomen once or twice.Weakness and lethargy in legs are other problems which are effecting my life. When I took medicine of malaria and typhoid (4 courses of allopathy and 1 course of homeopathy in past 6 months) I felt better but when my course was over I again get the above symptoms again. Also these symptoms are irregular... Example 2-3 days I would suffer and the next few days I would feel better and so on... Please tell me what could be the disease and what tests should I go for? I also have depression . It is not regular but when my parents don t understand me I get very depressed, feel weak and don t get proper sleep as well. It take about a day or two or even more to get back to normal. Please don t suggest me going to a psychiatrist as I can t. I only need the disease information based on my symptoms. Thank you.
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to healthcaremagic
I understand your point,for depression try relaxation tech like mediatation or soothing music,read books about positive thinking.
You should first go for CBC (Complete blood count),Hb,LFT.
Check if you have indigestion issues. get it solved first.
Consult your doctor.
wish u good health.
Answered: Sat, 25 Jun 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
you may not go to psychitrist but consult physician and get a check up
it is very perplexing that you took 4 course of anti malarials and anti typhoid drugs in 6 months
the medicines also will cause some adverse effect on your body
get tests done asper advice of physician after he examines you
get thyroid tests also done
have regular exercises and helthy balanced diet
think always positive
hope you be all right soon
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor